# SDR 7AHR201404082445

- Difficulty date: April 8, 2014
- Submitted: April 8, 2014
- Operation: General aviation
- Aircraft: N558MA
- Make and model: Boeing 737-36N
- Aircraft serial: 28567
- Aircraft time: 37,185 hours, 32,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT AT BS 967 LBL 16 HAS CORROSION ON UPPER SURFACE.  REMOVED CORROSION AND INSTALLED REPAIR IAW SRM 53-60-51.
